# SDR 07FDEA03872

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PREVIOUS REPAIR'" FLOORBEAM AT STA 620, RBL 29-42 HAS CORROSION ON UNDERSIDE FROM AREA NOT TREATED AND PRIMED.  REMOVED DAMAGED PORTION OF UPPER FLOORBEAM AT STA 620, RBL 29-42.  FABRICATED AND INSTALLED UPPER CAP REPAIR.  REF FED EX EA NR 7-5310-113099, THIS IS CLASSIFIED AS A MAJOR REPAIR.
